Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 42, NWS Indianapolis, IN

June 9, 2008Boone County, Hendricks County, Morgan County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 9, 2008, 4:01 PM EDT for Boone County, Hendricks County, Morgan County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 4:01 PM EDT (20:01 UTC)
Expired
Jun 9, 2008, 6:48 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Hendricks County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 13 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 092002
FFWIND
INC011-063-109-100000-
/O.NEW.KIND.FF.W.0042.080609T2001Z-080610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN CENTRAL INDIANA...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 800 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITESTOWN...PARAGON...LAKE HART...BROOKLYN AND BETHANY.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 129 AND 150.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 50 AND 68.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 48 AND 69.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3994 8626 3993 8627 3993 8634 3963 8633
      3963 8628 3935 8628 3933 8663 4018 8669
      4018 8625
TIME...MOT...LOC 2001Z 269DEG 0KT 4005 8632 3948 8660

$$

NIELD
3 follow-up statements
000 
WGUS73 KIND 092109
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT MON JUN 9 2008

INC011-063-109-100000-
/O.CON.KIND.FF.W.0042.000000T0000Z-080610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HENDRICKS-MORGAN-
509 PM EDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
MORGAN...HENDRICKS AND BOONE COUNTIES...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ULEN...
THORNTOWN...STILESVILLE...PITTSBORO...NORTH SALEM...LIZTON...
JAMESTOWN...CLAYTON...AMO AND ADVANCE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3994 8626 3993 8627 3993 8634 3963 8633
      3963 8628 3935 8628 3933 8663 4018 8669
      4018 8625
TIME...MOT...LOC 2109Z 180DEG 0KT 4005 8632 3948 8660

$$

NIELD
000 
WGUS73 KIND 092142
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
541 PM EDT MON JUN 9 2008

INC011-063-092151-
/O.CAN.KIND.FF.W.0042.000000T0000Z-080610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HENDRICKS-
541 PM EDT MON JUN 9 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HENDRICKS AND BOONE
COUNTIES...

THUNDERSTORMS HAVE EXITED THE COUNTIES...AND LITTLE ADDITIONAL 
RAINFALL IS EXPECTED.

LAT...LON 3961 8648 3963 8647 3963 8628 3935 8628
      3933 8663 3942 8664 3946 8664 3948 8664
      3961 8665
TIME...MOT...LOC 2141Z 180DEG 0KT 4005 8632 3948 8660

$$

INC109-100000-
/O.CON.KIND.FF.W.0042.000000T0000Z-080610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
541 PM EDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
MORGAN COUNTY...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR OR OVER THE 
WARNED AREA.

THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3961 8648 3963 8647 3963 8628 3935 8628
      3933 8663 3942 8664 3946 8664 3948 8664
      3961 8665
TIME...MOT...LOC 2141Z 180DEG 0KT 4005 8632 3948 8660

$$

NIELD
000 
WGUS73 KIND 092248
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT MON JUN 9 2008

INC109-092258-
/O.CAN.KIND.FF.W.0042.000000T0000Z-080610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
648 PM EDT MON JUN 9 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MORGAN COUNTY...

LAT...LON 3961 8648 3963 8647 3963 8628 3935 8628
      3933 8663 3942 8664 3946 8664 3948 8664
      3961 8665
TIME...MOT...LOC 2248Z 180DEG 0KT 4005 8632 3948 8660

$$

NIELD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:30 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 9, 3:30 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT MON JUN 9 2008

.DISCUSSION...
SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH
THE AREA THIS AFTERNOON AND EARLY EVENING.  THIS WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM.  A SW OVER THE
SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND
WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION.

WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT
LOCATION OF PRECIPITATION.  THE GFS IS TOO QUICK WITH THE PRECIP
BASED ON RADAR.  WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND
WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED.  EXPECT
THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING
AND OVERNIGHT AS SW MOVES CLOSER TO AREA.  SOUNDINGS AND MODELS
INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND
INTO THE OVERNIGHT HOURS.  WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL
JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD
VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR
THREE INCHES.

SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND
LASTING THROUGH THURSDAY.  A RIDGE WILL BEGIN TO MOVE IN DURING THE
MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES.  BASED ON
COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A
HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS.

MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS
WEEKEND.  BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY
ALLOWING FOR WARMER TEMPERATURES OVER THE REGION.  RIDGE BEGINS TO
MOVE TO THE EAST FRIDAY.  ECMWF IS SLOWER THIS WEEKEND WITH BRINGING
COLD FRONT THROUGH THE AREA.  WENT CLOSER TO THIS SOLUTION FOR
TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW
SYSTEM PROGRESSION.  ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS
IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF
AMOUNTS AT THIS TIME.  COOLER TEMPERATURES WILL BE AROUND FOR
SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH
FRONT MOVING THROUGH.  WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE
SEEMED REASONABLE WITH RAINFALL OVER THE AREA.  AFTER THE FRONTAL
PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY
BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE
PICTURE FOR MONDAY.

&&

.AVIATION...
DISCUSSION FOR 18Z TAFS

SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS
AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT
PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS
AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY
OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER
TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES
AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME
VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT
EAST OF THE AREA BY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...BROOKS
AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 AM EDT MON JUN 9 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-100830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT
THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL
AND FLASH FLOODING.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY
RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT
WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-100830-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE
PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND
FLASH FLOODING.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 9, 3:09 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 S MEROM               39.03N 87.57W
06/09/2008  U0.88 INCH       SULLIVAN           IN   PUBLIC

&&

PEZZUTE
Local storm report, Jun 9, 3:11 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             8 SSW TERRE HAUTE       39.36N 87.44W
06/09/2008  U1.25 INCH       VIGO               IN   LAW ENFORCEMENT

&&

PEZZUTE
Local storm report, Jun 9, 3:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/09/2008  M61 MPH          VIGO               IN   ASOS

            MEASURED BY ASOS AT TERRE HAUTE INTERNATIONAL AIRPORT.

&&

PEZZUTE
Local storm report, Jun 9, 3:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 E TERRE HAUTE         39.47N 87.35W
06/09/2008  U0.50 INCH       VIGO               IN   AMATEUR RADIO

            DIME SIZE HAIL REPORTED 2 MILES EAST OF TERRE HAUTE ON
            HIGHWAY 46.

&&

PEZZUTE
Local storm report, Jun 9, 3:27 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 S TERRE HAUTE         39.43N 87.38W
06/09/2008  U0.75 INCH       VIGO               IN   AMATEUR RADIO

&&

PEZZUTE
Local storm report, Jun 9, 3:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      3 S NORTH SALEM         39.82N 86.64W
06/09/2008                   HENDRICKS          IN   AMATEUR RADIO

            FLOODED INTERSECTION AT US 236 AND COUNTY ROAD 400N.

&&

PEZZUTE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo29 min
Jun 9, 2:27 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan48 min
Jun 9, 2:45 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo45 min
Jun 9, 2:49 PM EDTFlash Flood WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more4 hr
Jun 9, 2:58 PM EDTSevere Thunderstorm WarningINDHoward, Tipton20 min
Jun 9, 3:16 PM EDTSevere Thunderstorm WarningINDClay, Vigo44 min
Jun 9, 3:25 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam50 min
Jun 9, 3:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan, Owen, Putnam48 min
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more47 min
Jun 9, 4:16 PM EDTFlash Flood WarningINDHamilton, Johnson, Marion3 hr
Jun 9, 4:24 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan14 min
Jun 9, 4:33 PM EDTFlash Flood WarningINDDaviess, Knox4 hr
Jun 9, 4:38 PM EDTFlash Flood WarningINDHancock, Madison2 hr
Jun 9, 4:38 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison52 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby64 min
Jun 9, 5:00 PM EDTFlash Flood WarningINDDelaware, Henry, Randolph117 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin45 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph60 min
Jun 9, 5:32 PM EDTFlash Flood WarningINDBrown, Monroe4 hr
Jun 9, 5:47 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe, Owen43 min
Jun 9, 6:18 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.